Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convex combinations of uniformly mean stable Markov operators
HTML articles powered by AMS MathViewer

by Robert Sine PDF
Proc. Amer. Math. Soc. 51 (1975), 123-126 Request permission

Abstract:

A convex combination of commuting uniformly mean stable Markov operators acting on $C(X)$ is shown to be uniformly mean stable. The proof is completely geometric.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 60J05
  • Retrieve articles in all journals with MSC: 47A35, 60J05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 123-126
  • MSC: Primary 47A35; Secondary 60J05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0374943-7
  • MathSciNet review: 0374943